{"orpha":43119,"name":"Acute poisoning by drugs with membrane-stabilizing effect","type":"Particular clinical situation in a disease or syndrome","group":"Disorder","status":"active","flags":[],"synonyms":[],"definition":"A rare clinical situation characterized by acute, potentially life-threatening toxic effects of drugs acting on voltage-gated sodium or calcium channels, such as tricyclic antidepressants, anticonvulsants, local anesthetics and antiarrhythmics, some beta-blockers, and chloroquine. Clinical manifestations include abnormal ECG findings (intraventricular conduction block with widening of the QRS complex, T wave flattening, prolongation of the QT interval) and variable signs and symptoms depending on the drug, typically involving the cardiovascular and central nervous system, among others.","note":null,"url":"https://raremap.alftech.space/d/ORPHA-43119/","orphanet_url":"https://www.orpha.net/en/disease/detail/43119","names":{"fr":{"name":"Intoxication aiguë par les médicaments avec effet stabilisant de membrane","definition":"Situation clinique rare caractérisée par l'apparition d'effets toxiques aigus, engageant potentiellement le pronostic vital, liés à la prise de médicaments agissant sur les canaux sodiques voltage-dépendants et les canaux calciques, tels que les antidépresseurs tricycliques, les antiépileptiques, les anesthésiques locaux et les antiarythmiques, certains bêta-bloquants et la chloroquine. Les manifestations cliniques comprennent des résultats anormaux à l'ECG (bloc de conduction intraventriculaire à complexe QRS large, aplatissement des ondes T, allongement de l'intervalle QT), ainsi que des signes et symptômes inconstants en fonction du médicament, touchant généralement le système cardiovasculaire et le système nerveux central."},"de":{"name":"Akute Vergiftung durch Arzneimittel mit membranstabilisierender Wirkung","definition":"Eine seltene klinische Situation, die durch akute, lebensbedrohliche toxische Wirkungen von Arzneimitteln gekennzeichnet ist, die auf spannungsabhängige Natrium- oder Calciumkanäle wirken, wie z. B. trizyklische Antidepressiva, Antikonvulsiva, Lokalanästhetika und Antiarrhythmika, bestimmte Betablocker und Chloroquin. Zu den klinischen Manifestationen gehören abnorme EKG-Befunde (intraventrikulärer Leitungsblock mit Verbreiterung des QRS-Komplexes, Abflachung der T-Welle, Verlängerung des QT-Intervalls) und je nach Medikament unterschiedliche Anzeichen und Symptome, die typischerweise unter anderem das Herz-Kreislauf-System und das zentrale Nervensystem betreffen."},"es":{"name":"Intoxicación aguda por fármacos con efecto estabilizador de membrana","definition":"Es una situación clínica poco frecuente caracterizada por los efectos tóxicos agudos y potencialmente mortales de fármacos que actúan sobre los canales de sodio o calcio activados por voltaje, como los antidepresivos tricíclicos, los anticonvulsivos, los anestésicos y antiarrítmicos locales, algunos betabloqueantes y la cloroquina. Las manifestaciones clínicas incluyen hallazgos anómalos en el ECG (bloqueo de la conducción intraventricular con ensanchamiento del complejo QRS, aplanamiento de la onda T, prolongación del intervalo QT) y signos y síntomas variables en función del fármaco, que suelen afectar al sistema cardiovascular y al sistema nervioso central, entre otros."},"it":{"name":"Intossicazione acuta da farmaci con effetto stabilizzante sulla membrana","definition":"Si tratta di una condizione caratterizzata dagli effetti tossici acuti e potenzialmente letali dei farmaci che agiscono sui canali del sodio o del calcio voltaggio-dipendenti, come gli antidepressivi triciclici, gli anticonvulsivanti, gli anestetici locali, gli antiaritmici, alcuni beta-bloccanti e la clorochina. I segni clinici comprendono le anomalie dell'ECG (blocco della conduzione intraventricolare con allargamento del complesso QRS, appiattimento dell'onda T, intervallo QT prolungato) ed altri sintomi a carico del sistema cardiovascolare e del sistema nervoso centrale che variano a seconda del farmaco."},"nl":{"name":"Acute vergiftiging door geneesmiddelen met membraanstabiliserend effect","definition":"Een zeldzame klinische situatie, gekenmerkt door acute, potentieel levensbedreigende toxische effecten van medicatie die inwerken op spanningsafhankelijke natrium- of calciumkanalen, zoals tricyclische antidepressiva, anticonvulsiva, locale anesthetica en antiaritmica, sommige bètablokkers, en chloroquine. klinische manifestaties zijn onder meer abnormale ECG-bevindingen (intraventriculair geleidingsblok met verbreding van het QRS-complex, afvlakking van de T-golf, verlengd QT-interval) en variabele verschijnselen en symptomen afhankelijk van de medicatie, doorgaans met betrokkenheid van cardiovasculair systeem en centraal zenuwstelsel."},"pt":{"name":"Intoxicação aguda por fármacos com efeito estabilizador de membranas"},"pl":{"name":"Ostre zatrucie lekami stabilizującymi błonę komórkową"},"cs":{"name":"Akutní otrava léky s membrány-stabilizujícím efektem"},"uk":{"name":"Гостре отруєння препаратами з мембраностабілізуючою дією","definition":"A rare clinical situation characterized by acute, potentially life-threatening toxic effects of drugs acting on voltage-gated sodium or calcium channels, such as tricyclic antidepressants, anticonvulsants, local anesthetics and antiarrhythmics, some beta-blockers, and chloroquine. Clinical manifestations include abnormal ECG findings (intraventricular conduction block with widening of the QRS complex, T wave flattening, prolongation of the QT interval) and variable signs and symptoms depending on the drug, typically involving the cardiovascular and central nervous system, among others."},"zh":{"name":"具有膜稳定作用药物急性中毒"},"tr":{"name":"Membran stabilize edici etkiye sahip ilaçlarla akut zehirlenme"}},"xrefs":[{"source":"ICD-10","code":"X44","qualifier":"NTBT","icd_relation":"attributed","validated":true},{"source":"ICD-11","code":"NE60","qualifier":"NTBT","icd_relation":"attributed","validated":true},{"source":"MONDO","code":"0018548","qualifier":"E","icd_relation":null,"validated":true},{"source":"UMLS","code":"C5681320","qualifier":"E","icd_relation":null,"validated":true}],"associations":[],"incoming_associations":[],"preferential_parent":{"orpha":108999,"name":"Rare disorder due to toxic effects"},"parents":[{"orpha":306640,"name":"Rare intoxication due to medical products","classifications":[204]}],"children":[],"genes":[],"genes_via_subtypes":[],"inheritance":["Not applicable"],"onset":["All ages"],"prevalence":[{"type":"Point prevalence","qualification":"Class only","class":"Unknown","value":0.0,"area":"Worldwide","status":"Not yet validated","source":"ORPHANET"}],"phenotypes":null}